# SDR FDEA201008032790

- Difficulty date: August 3, 2010
- Submitted: August 3, 2010
- Operation: Air carrier
- Aircraft: N567FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46994
- Aircraft time: 70,955 hours, 24,070 cycles
- Engine: Ge CF66D
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Part number: ARB1076501
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING L/E UPPER SKIN INTERNAL BEADED DOUBLER HAS CRACKS EXTENDING BEYOND THE REPAIR DOUBLER (8 PLACES ) AT XORS 570. CUT OUT BEADED DOUBLER AND FABRICATED DOUBLER, FILLER AND REPAIR ANGLES IAW EA 8-5710-123547 "WINGS - RT WING L/E BEADED DOUBLER CRACKED - REPAIR".  ALODINED AND PRIMED DOUBLER, FILLER AND REPAIR ANGLES IAW SRM 51-21-01, VOL II.  INSTALLED DOUBLER, FILLER AND REPAIR ANGLES IAW EA 8-5710-123547 "WINGS - RT WING L/E BEADED DOUBLER CRACKED - REPAIR".
